Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Isentress side effects
Jul 23, 2011

Dr. Young, Diagnosed with ARS Nov 2010 and started Travuda/Prezista/r but decided to switch to Travuda/Isentress two days ago due to fear of lipoatrophy and started getting numbness/tingling in feet/hands. However, I'm getting severe headaches, sore throat and fatigue with Isentress. Do I need to overlap meds when I switch back to Prezista and is neuropathy more likely from meds or HIV? Thank you very much for your time and expertise.

Response from Dr. Young

Hello and thanks for posting.

Sorry to hear about the complications.

Neuropathy is a rather uncommon complication of currently used HIV medications (it used to be common in the d4T, ddI days)- neither associated with raltegravir (ISENTRESS) or darunavir (PREZISTA).

If you're going to switch back to darunavir, there's no need to overlap meds, just resume the old regimen after discontinuing the TRUVADA+ISENTRESS.

Hope that helps, BY



Previous
finger prick test came positive
Next
Medication Switch

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement